# SDR UALA2012011600325

- Difficulty date: January 15, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 53,496 hours, 19,821 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Fastener
- Condition: Wrong Part
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT 107 IN FWD GALLEY HAS WRONG SIZE QUARTER TURN.  FOUND CORRECT QTR TURN INSTALLED.
